# SDR LR7A05098

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,683 hours, 11,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION PER JOB CARD HC5323, FOUND FS 576 LT MLG WHEEL WELL CHINE ANGLE TO CHINE CAP WEB CRACKED .125 INCH AT BOLT HOLE, LBL 62, WL 145.  REPAIRED IAW SRM SMP 583 51-140-17, NR 2059.
